# SDR HEEA0016484

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 209062214001
- Condition: Failed
- Location: Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WOULD NOT OPERATE DOOR.
